# SDR 9515262710

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 3242 · Brake
- Part: Brakes
- Condition: On Fire
- Location: Lt Mlg
- Stage of operation: UK
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND PARKED AT THE GATE, GROUND CREW ADVISED THAT THE LEFT MAIN LANDING GEAR WAS ON FIRE.  EMERGENCY EQUIPMENT WAS CALLED OUT, BUT NOT REQUIRED.  MAINTENANCE REPORTED GREASE FIRE ON THE NR 1 BRAKE.  REPLACED THE NR 1 BRAKE AND TIRE.  CAUSE FOR EXCESSIVE GREASE UNDER INVESTIGATION.
